# SDR SWAA961416

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- System (JASC): 2150 · Cabin Cooling System
- Part: Ac Module
- Part number: 6937319148
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO OAK DUE TO ELECTRICAL SMELL, NO SMOKE NOTED, EMITTING FROM F/O OVERHEAD AREA.  LANDED WITHOUT INCIDENT.  INSPECTED P5 OVERHEAD PANEL AREA.  REPLACED AC MODULE PER BOEING M/M.
